# SDR 2A6R202110216232

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N558AM
- Make and model: Snias AS350B2
- Aircraft serial: 4377
- Aircraft time: 5,246 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Part number: 350A211051
- Condition: Chafed
- Location: Zone 100
- Part time: 5,246 hours, 16,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600 HOUR INSPECTION FOUND THE FUEL LINE FROM THE FUEL TANK CHAFFED INTO THE LEFT HAND LATERAL BULKHEAD (X FRAME) ON THE INBOARD FACE .016 DEEP.  AWAITING A REPAIR.
